Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I have hypothyroid,taking thyronorm. T4 is high,can i still continue with thyronorm ?

i have hypothyroid taking thyronorm100 since year. tsh is normal did blood test twice in three months. last week(14th day from lmp) took full thyroid profile test t3 is 85.58, tsh is 2.131, t4 is high 12.7 - any issue with this or can continue same tablets as normal?
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Welcome to HealthcareMagic. Hypothyroidism can be of many types and so does its treatment vary.From what i see from the given values, they are almost normal.Your dose is adjusted on the basis of TSH levels,goal being normal TSH. TSH should be measured about 2 months after instituting treatment or after any subsequent change in levothyroxine dosage. Full relief from symptoms until 3–6 months after normal TSH levels are restored. Adjustment of levothyroxine dosage is made in 12.5- or 25-g increments if the TSH is high. Please correlate with your values and also time , when take care.
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor